Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Advice for Moms Advice for Moms

Have you ever gotten a lump after a shot?

Posted by on Oct. 7, 2012 at 8:22 AM
  • 13 Replies

 Anyone ever gotten a lump under their skin after having a shot? 

I take injections for an autoimmune disease.  Friday my rambunctious 3 year old jumped on my leg 30 minutes after I did my shot.  Now I have a lump on my leg and it hurts.  :-(  I called my sis who is a nurse and she said "oh that's a hematoma.  It'll go away eventually.  Just take some Motrin."  Ugh

So to anyone who has ever gotten a lump after a shot (via vaccine, insulin, what have you..) Is there anything I can do to help it go away faster?  It hurts and its annoying me.

by on Oct. 7, 2012 at 8:22 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
atlmom2
by Ruby Member on Oct. 7, 2012 at 8:31 AM
Yes, normal
Posted on CafeMom Mobile
-PB
by Gold Member on Oct. 7, 2012 at 8:32 AM

 How can I get it to go away faster?

Quoting atlmom2:

Yes, normal

 

CLEKate
by on Oct. 7, 2012 at 8:35 AM

Yes I have.  And it is annoying.  The nurse was correct--all you can do is medicate to reduce the pain and inflammation.  Hot and/or cold compresses may help as well.

Clubpenguin
by Member on Oct. 7, 2012 at 8:38 AM
My baby did and it was red also. If you don't mind what kind of autoimmune disease do you have?
atlmom2
by Ruby Member on Oct. 7, 2012 at 8:43 AM
It just slowly goes away.
Posted on CafeMom Mobile
-PB
by Gold Member on Oct. 7, 2012 at 8:43 AM

 Multiple Sclerosis

Quoting Clubpenguin:

My baby did and it was red also. If you don't mind what kind of autoimmune disease do you have?

 

-PB
by Gold Member on Oct. 7, 2012 at 8:43 AM

 phewy.  That's what I was afraid of.

Quoting atlmom2:

It just slowly goes away.

 

Clubpenguin
by Member on Oct. 7, 2012 at 11:36 AM
Quoting -PB:


Oh sorry. I was curious cause I have some kind of arthritis which is also autoimmune
-PB
by Gold Member on Oct. 7, 2012 at 11:53 AM
1 mom liked this

 Its ok.  I wasn't offended.  There are soooo many illnesses that are classified as autoimmune.  Why can't our stupid immune systems work properly, right?  :-p

Quoting Clubpenguin:

Quoting -PB:


Oh sorry. I was curious cause I have some kind of arthritis which is also autoimmune

 

xoxRachelxox
by on Oct. 7, 2012 at 1:02 PM

I do know that it is common to get bumps under the skin where you get a shot.

I used to get depo shots and would always get a hard lump under my skin.

Dh has type 1 diabetes and he said you could try a warm compress, that might help.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)